# SDR QXEA2024032800085

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N658QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000945
- Aircraft time: 1,803 hours, 1,410 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 5522535
- Condition: Exploded
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO OVHD LIGHT BULB EXPLODED ( COCKPIT/FLIGHTDECK/FLIGHT COMPARTMENT AND INSTRUMENT LIGHTING SYSTEMS ). REMOVED FROM SERVICE. REMOVED BROKEN FO'S READING LIGHT LAMP AND REPLACED IT WITH A SERVICABLE LAMP. IAW E175 AMM 33-11-03-000-801-A AND AMM 33-11-03-400-801-A. OPERATIONAL TEST GOOD IAW E175 AMM 33-11-00-710-801-A. THIS CLEARS DEFECT #1078104, MEL 33-10-00 MAINT PROCEDURES REVERSED, MEL PLACARDS REMOVED, MAINT CONTROL NOTIFIED. RETURNED TO SERVICE.
